MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-65
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cs300 intra-aortic balloon pump (iabp) unit had a battery issue and when the ac power cord is pulled out, the power is turned off.
 
Additional Manufacturer Narrative
Due to character restrictions in block e1 event site name: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during routine check, the cs300 intra-aortic balloon pump (iabp) unit had a battery issue and when the ac power cord is pulled out, the power is turned off.There was no patient involvement.
 
Additional Manufacturer Narrative
Aware date updated (b)(6) 2023.
 
Additional Manufacturer Narrative
Three (3) gfe attempts have been performed to obtain additional information and/or product return.No response has been provided, the complaint will be closed and in the event new information and/or device was to become available, it will be reopened and updated accordingly.
 
Additional Manufacturer Narrative
A getinge field service engineer confirmed that the battery charge was not recognized when the ac power was plugged in, but the problem did not reoccurred since then.The hospital decided not to repair the unit and to proceed with the purchase of a new iabp.No equipment inspection was carried out.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key17351164
Report Number2249723-2023-03247
Device Sequence Number5290157
Product Code DSP
UDI-Device Identifier10607567108803
UDI-Public10607567108803
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3023-65
Device Catalogue Number0998-UC-3023-65
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer08/04/2023
11/21/2023
07/30/2024
Initial Report FDA Received Date07/19/2023
Supplement Report FDA Received Date08/09/2023
11/21/2023
07/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/31/2008
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown